Higher Order Nonlocal Boundary Value Problems at Resonance on the Half-line

Authors

  • Samuel Iyase
  • Abiodun Opanuga

DOI:

https://doi.org/10.29020/nybg.ejpam.v13i1.3539

Keywords:

Higher order, , Resonance, Coincidence degree, Nonlocal boundary value problem, Half line

Abstract

This paper investigates the solvability of a class of higher order nonlocal boundary value problems of the form
$$u^{(n)}(t) = g(t, u(t), u'(t)\cdots u^{(n-1)}(t)), \;\mbox{a.e.}\; t\in(0,\infty)$$
subject to the boundary conditions
\begin{eqnarray*}
u^{(n-1)}(0) &=& \frac{(n-1)!}{\xi^{n-1}}u(\xi), u^{(i)}(0) = 0,\; i=1,2,\dots, n-2,\\
u^{(n-1)}(\infty) &=& \int^\xi_0 u^{(n-1)}(s)dA(s)
\end{eqnarray*}
where $$\xi > 0, g:[0,\infty) \times \Re^n \longrightarrow \Re$$ is a Caratheodory's function,

$A:[0,\xi] \longrightarrow [0,1)$ is a non-decreasing function with $A(0)=0,A(\xi)=1$. The differential operator is a Fredholm map of index zero and non-invertible. We shall employ coincidence degree arguments and construct suitable operators to establish existence of solutions for the above higher order nonlocal boundary value problems at resonance.

Downloads

Published

2020-01-31

Issue

Section

Nonlinear Analysis

How to Cite

Higher Order Nonlocal Boundary Value Problems at Resonance on the Half-line. (2020). European Journal of Pure and Applied Mathematics, 13(1), 33-47. https://doi.org/10.29020/nybg.ejpam.v13i1.3539

Similar Articles

1-10 of 399

You may also start an advanced similarity search for this article.